How long does it take your body to get used to the side effects of a new medication?

Right now i feel drowsy and headache from a new anti-physcotic medication i started taking for Schizophrenia. Will my body get used to this medication? Or will I always feel that "heavy" feeling.? These are daytime medicine so I dont know how I can carry on like this everday for work unless my body just needs time to adjust to it then I wont feel anything. Are these how anti depressants and anti physcotics work?

It can take days to get use to a medication there is a site that tells you all about medications itis at www.drugs.com
Use that site for drugs by condition and side effects. I am on Geodon a anti psychotic and it took me about 2 weeks to get used to it made me very heavy and tired as well. I don’t know what meds you are talking about but if you would like to talk to people / friends become with you can join my site with people going through the same as you @ www.bipolar4lifesupport.com

I have owned and run this group for the past 8-9 years and NAMI sponsors me.

I am not trying to sell my group but it is very helpful to be a part of something and talk to those whom have many great answers without having to wait here, I just nticed nobosy replied and on the group everyoneis treated equally no matter f they have a title or not.

It is a safe wholesome group enviroment and all features are free when you register you get a Free Lifetime membership with all features such as Blogs and gallery for pics and pm orivate messages and it is family orientated as well.

Good luck with your new med the drugs.com can help you with any medication issues but communication is key.

LOL jan

One Response to “How long does it take your body to get used to the side effects of a new medication?”

  • Janice says:

    It can take days to get use to a medication there is a site that tells you all about medications itis at http://www.drugs.com
    Use that site for drugs by condition and side effects. I am on Geodon a anti psychotic and it took me about 2 weeks to get used to it made me very heavy and tired as well. I don’t know what meds you are talking about but if you would like to talk to people / friends become with you can join my site with people going through the same as you @ http://www.bipolar4lifesupport.com

    I have owned and run this group for the past 8-9 years and NAMI sponsors me.

    I am not trying to sell my group but it is very helpful to be a part of something and talk to those whom have many great answers without having to wait here, I just nticed nobosy replied and on the group everyoneis treated equally no matter f they have a title or not.

    It is a safe wholesome group enviroment and all features are free when you register you get a Free Lifetime membership with all features such as Blogs and gallery for pics and pm orivate messages and it is family orientated as well.

    Good luck with your new med the drugs.com can help you with any medication issues but communication is key.

    LOL jan
    References :
    Personal experience

Leave a Reply